# SDR AALA20091218TUL09

- Difficulty date: December 18, 2009
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 61,280 hours, 21,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 700 IS CRACKED.  REPAIRED UNDER SRM 53-00-51-2R3.
